# SDR EE4Y2023100317401

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 47,765 hours, 31,914 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Dented
- Location: Zone 500
- Part time: 47,765 hours, 31,914 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCRIPTION:
DURING THE STRUCTURAL INSPECTION, IT WAS FOUND AT LH WING SLAT #1 FROM TRACK #2 100MM O/B AND 111MM FROM THE LOWER EDGE, EXTERNAL SKIN WITH DENT
CORRECTIVE ACTION
EVALUATED DENT AND IT WAS FOUND WITHIN LIMITS IAW A319 SRM 57-40-00-283-001 FIGURE 001 SHEET 4 AND FIGURE 4 AND PERFORMED PERMANENT FILLING AT SLAT #1 IAW A319 SRM TASK 5740-00-300-106 PARAGRAPH 2A(2)FIGURE 002
SEE COOPESA ITEM 5-28
